# SDR F3LA2012003200728

- Difficulty date: March 20, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N904FR
- Make and model: Airbus A319-111
- Aircraft serial: 1579
- Aircraft time: 36,435 hours, 17,552 cycles
- Engine: Cfmint CFM565B5P
- Engine time: 36,035 hours, 17,473 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Lack Of Lube
- Location: Nr 1 Engine Fan
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE VIBRATION IN CLIMB OVER 4.0. VIBRATION WOULD FOLLOW THRUST.  AIR TURN BACK.  PERFORMED TSM TASKS 77-00-00-81 0-863-A AND 77-00-00-81 O-B64-A INCLUDING FAN BLADE LUBE REF AMM 72-21-00-210-004 AND COLD TRIM BALANCE REF AMM 71-00-00-750-001.  MAXIMUM VIBRATION INDICATION AFTER COLD BALANCE WAS 1.8 AT NR 1 BEARING SENSOR AND 2.0 AT TURBINE REAR FRAME SENSOR. SUBSEQUENT OPERATIONAL CHECK FLIGHT WAS SATISFACTORY.
